If so, is it working without too many side effects? Dr just prescribed it for my chronic pain due to all these health conditions I have that seems to be worsening despite strict diet restrictions. Just paranoid to take Lyrica with all the warning reviews.
I'm not taking Lyrica for the reasons that you listed. My Rheumatologist had me on Lyrica 125mg a day for quite a long time (8 yrs. I take it for Fibromyalgia & nerve pain for my spinal stenosis. It helps me to relax the muscles. Did you just start taking it? It does have it's side effects such as: blurry vision, feeling tired & sleepiness... but nothing that I can't deal with! Without it I have pain & get headaches. Don't feel afraid to take it! Contact your doctor if you have questions!
Take care & feel well
Hi Reformationvt. My doctor prescribed Lyrica to me for chronic pain also. The pain was from Trigeminal Neuralgia and Mia Facial Pain Syndrome. At the time I still had my 3 youngest children living at home. My twin boys were in Middle School and my youngest daughter was in High School. My husband ended up having to take care of me and my children. I took it for 7-8 years and for 3 of those years I was bedridden. I ended up slowly tapering off it. The tapering took me almost 2 years. They now call the tapering process ‘The Discontinuation Syndrome’. The many side effects were a nightmare. I had anxiety, depression and suicidal thoughts. I never experienced any of these before. I had blurry vision and hearing loss. I was nauseous and constipated, weak, and dizzy. I was so confused and forgetful. I could hardly finish my sentences. Reading was one of my passions but I had to stop because I would read a page and I would forget what I read so I would have to read it over again. I finally gave up reading. Walking was another passion but I was so weak and dizzy that I kept falling. Once I fell backwards down a flight of stairs. Another time I fell and broke my leg. I once had long shiny healthy hair but I ended up losing a lot of it and what was left was dead; the shine was gone. I once had perfect teeth before Lyrica but no more. I gained over 80 pounds and I looked and felt like I was pregnant. I could go on but I think you now know what I think about Lyrica. I’m not telling you all of this to scare you or even to say that this will happen to you. But I am saying that it could. I wish someone would have warned me before I started taking it. I only found out about all the side effects and the thousands of people who were trying to taper off by spending a lot of time researching Lyrica. It was hard for me to do but I knew something was terribly wrong and I had to find out what was happening to me. Please do all the research you can before you decide to take it. Take care of yourself and I wish you the best. Cindy
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Feb 2015 • 3 answers
Updated 15 Aug 2013 • 1 answer
Updated 25 Oct 2015 • 1 answer
Updated 29 Dec 2017 • 4 answers
Updated 27 Oct 2018 • 1 answer